# SDR KCSA202002211010

- Difficulty date: February 21, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 104,228 hours, 22,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 FLAP THRUST BEARING BORE CORRODED
